# SDR 9506662703

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND FUSELAGE SKIN RAM AIR INLET LIP CORRODED AT FS 720B TO 720C, STR 28L TO 28R.  REPAIRED PER NWA EA 27-096531, MFG PART NUMBER 65-54590-5.
